2019
Том 71
№ 11

All Issues

Liu Wenbin

Articles: 1
Article (English)

Solvability of a Coupled System of Fractional Differential Equations with Periodic Boundary Conditions at Resonance

Hu Zhigang, Liu Wenbin

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 11. - pp. 1463–1475

By using the coincidence degree theory, we study the existence of solutions for a coupled system of fractional differential equations with periodic boundary conditions. A new result on the existence of solutions of the indicated fractional boundary-value problem is obtained.